# SDR GAIA9960A

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 65348784
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 1726 - AFTER TAKEOFF, RETRACTED GEAR AND GEAR DOOR LIGHT REMAINED ON.  RECYCLED GEAR AND LIGHT REMAINED ON.  PROCEEDED TO MEM AND LANDING WAS SMOOTH.  BRAKING WAS STARTED AT 80 KIS, RUMBLE WAS NOTICED IN THE AIRCRAFT.  UNABLE TO STEER AIRCRAFT.  AIRCRAFT HAD TO BE TOWED FROM THE RUNWAY.  UPON INSPECTION, FOUND THE NOSE LANDING GEAR TORQUE LINK APEX PIN MISSING.  REMOVED AND REPLACED DAMAGED STEERING ROD ASSEMBLIES, AND THE LEFT AND RIGHT NOSE WHEEL TIRE ASSEMBLES. REPLACED NOSE LANDING GEAR TORQUE LINK APEX PIN AND PERFORMED GEAR RETRACTION IAW BOEING MM CHAPTER 32.  PERFORMED TAXI CHECK AND NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
